Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 40, NWS Memphis, TN

March 30, 2025Decatur County, Henderson County, Madison County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 30, 2025, 10:10 PM CDT for Decatur County, Henderson County, Madison County, Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 10:10 PM CDT (03:10 UTC)
Expired
Mar 30, 2025, 11:00 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Decatur County, TN, Henderson County, TN, Madison County, TN

The radar

The Ft Campbell radar (KHPX), 147 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 10:18 PM CDTHAIL 13 S Blue Goose, TN
Mar 30, 10:37 PM CDTTSTM WND DMG1 Sse Lexington, TNtree down on home on Shady Hill Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 8:32 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

067 
WFUS54 KMEG 310310
TORMEG
TNC039-077-113-310400-
/O.NEW.KMEG.TO.W.0040.250331T0310Z-250331T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1010 PM CDT Sun Mar 30 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Henderson County in west Tennessee...
  Northeastern Madison County in west Tennessee...
  Northern Decatur County in west Tennessee...

* Until 1100 PM CDT.

* At 1009 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Blue Goose, or 10 miles east of Jackson,
  moving east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Blue Goose, Bargerton, and Lexington around 1015 PM CDT.
  Parkers Crossroads around 1025 PM CDT.
  Darden and Natchez Trace State Forest around 1035 PM CDT.
  Natchez Trace State Park around 1040 PM CDT.
  Parsons around 1045 PM CDT.
  Decaturville around 1050 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Busseltown, Cedar Grove, Jeannette, Beech Bluff, Rock Hill, Juno,
Mount Tabor, Sugar Tree, Timberlake, and Hinson Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
      3566 8802 3562 8804 3555 8800 3557 8855
      3559 8857 3559 8860 3558 8862 3557 8862
      3557 8871 3571 8873 3584 8803 3581 8803
      3581 8797
TIME...MOT...LOC 0309Z 264DEG 31KT 3564 8864 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MJ
4 follow-up statements
100 
WWUS54 KMEG 310323
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1023 PM CDT Sun Mar 30 2025

TNC113-310333-
/O.CAN.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Madison TN-
1023 PM CDT Sun Mar 30 2025

...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for west
Tennessee.

&&

LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
      3566 8802 3562 8804 3555 8800 3558 8850
      3559 8855 3560 8856 3561 8858 3564 8859
      3574 8859 3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0323Z 264DEG 31KT 3565 8849 

$$

TNC039-077-310400-
/O.CON.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1023 PM CDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
HENDERSON AND NORTHERN DECATUR COUNTIES...

At 1023 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lexington, moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lexington and Parkers Crossroads around 1030 PM CDT.
  Darden, Natchez Trace State Forest, and Natchez Trace State Park 
  around 1035 PM CDT.
  Parsons around 1040 PM CDT.
  Decaturville around 1050 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Perryville, Busseltown, Cedar Grove, Jeannette, Huron, Warrens Bluff,
Wilkinstown, Russell Crossroads, Rock Hill, and Palestine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
      3566 8802 3562 8804 3555 8800 3558 8850
      3559 8855 3560 8856 3561 8858 3564 8859
      3574 8859 3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0323Z 264DEG 31KT 3565 8849 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CJC
945 
WWUS54 KMEG 310337
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1037 PM CDT Sun Mar 30 2025

TNC039-077-310400-
/O.CON.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1037 PM CDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN HENDERSON AND NORTHERN DECATUR COUNTIES...

At 1037 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lexington, moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Darden, Natchez Trace State Forest, Parsons, and Natchez Trace 
  State Park around 1040 PM CDT.
  Decaturville around 1050 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Perryville, Busseltown, Jeannette, Warrens Bluff, Wilkinstown, Rock
Hill, Palestine, Sand Ridge, Mount Tabor, and Sugar Tree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
      3566 8802 3562 8804 3555 8800 3558 8845
      3564 8848 3568 8849 3571 8846 3575 8834
      3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0337Z 264DEG 31KT 3566 8834 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CJC
679 
WWUS54 KMEG 310351
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1051 PM CDT Sun Mar 30 2025

TNC039-077-310400-
/O.CON.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1051 PM CDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN HENDERSON AND NORTHERN DECATUR COUNTIES...

At 1051 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Darden, or 9 miles south of Natchez Trace State
Forest, moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Parsons and Decaturville around 1055 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Perryville, Busseltown, Jeannette, Wilkinstown, Mount Tabor, Sugar
Tree, Garrett, Beacon, Hickory Forks, and Cozette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
      3566 8802 3562 8804 3555 8800 3557 8834
      3564 8831 3567 8832 3572 8831 3577 8827
      3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0351Z 278DEG 29KT 3561 8821 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CJC
487 
WWUS54 KMEG 310401
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1101 PM CDT Sun Mar 30 2025

TNC039-077-310411-
/O.EXP.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1101 PM CDT Sun Mar 30 2025

...THE TORNADO WARNING FOR NORTHEASTERN HENDERSON AND NORTHERN
DECATUR COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT for west
Tennessee.

&&

LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
      3566 8802 3562 8804 3555 8800 3557 8834
      3564 8831 3567 8832 3572 8831 3577 8827
      3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0401Z 264DEG 31KT 3562 8812 

$$

CJC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 30, 8:49 PM CDT, 1 hour 21 minutes earlier. Its key messages:

  • Updated at 845 PM CDT Sun Mar 30 2025 -Severe thunderstorms will move through the Mid-South this evening through the early morning hours on Monday. Damaging winds, tornadoes, large hail and flash flooding will be possible. -Dry and cool conditions are forecast Monday and Tuesday. -An active weather pattern will reemerge Wednesday and persist through next weekend. Multiple rounds of strong thunderstorms will produce potential for significant flooding, especially along and north of Interstate 40. In addition, thunderstorms may bring damaging winds and tornadoes. By the end of next weekend, 7 to 12 inches of rainfall is expected north of Interstate 40, with 3 to 7 inches to the south.
Area forecast discussion, Mar 30, 8:49 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
849 PM CDT Sun Mar 30 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 845 PM CDT Sun Mar 30 2025

-Severe thunderstorms will move through the Mid-South this evening
 through the early morning hours on Monday. Damaging winds,
 tornadoes, large hail and flash flooding will be possible.

-Dry and cool conditions are forecast Monday and Tuesday.

-An active weather pattern will reemerge Wednesday and persist
 through next weekend. Multiple rounds of strong thunderstorms
 will produce potential for significant flooding, especially along
 and north of Interstate 40. In addition, thunderstorms may bring
 damaging winds and tornadoes. By the end of next weekend, 7 to
 12 inches of rainfall is expected north of Interstate 40, with 3
 to 7 inches to the south.

&&

.UPDATE...
Issued at 845 PM CDT Sun Mar 30 2025

Severe thunderstorms continue to track east across portions of
east Arkansas and west Tennessee. Have cleared portions of
northeast Arkansas and the Missouri bootheel from Tornado Watch
72. Added counties in west Tennessee to Tornado Watch 78 which
expires at 3:00 AM CDT Monday morning. Remainder of forecast looks
good.

ARS

&&

.DISCUSSION...
(This evening through next Saturday)
Issued at 345 PM CDT Sun Mar 30 2025

Primary concern remains short term severe weather threat.
Several hours of clearing over AR have allowed surface-based CAPE
to build in excess of 3000 J/kg, as measured by the 18Z LZK
sounding. This sounding also showed an elevated mixed layer (EML),
yielding very steep midlevel lapse rates of 9.3 C/km. Deep moist
convection has been capped thus far by the EML, but this capping
should weaken as the EML translates east in tandem with an
approaching midlevel trough. The LZK sounding measured 0-3km SRH
of 180 m2/s2, but this should increase with the development of a
45KT low level jet over the delta after 22Z. This low level jet
will largely be responsible for Energy Helicity Index (EHI) and
Significant Tornado Parameter (STP) ramping up over delta by
sunset. 18Z HRRR depicts the STP increasing to 5-8 over the
Memphis metro between 8-10PM CDT / 01-03Z. STP values this high
indicate a potential for strong, long-track tornadoes.

By midnight, convection mode will transition to quasi-linear,
as a midlevel shortwave lifts eastward into the Ohio River
Valley. Orientation of the QLCS will roughly orient parallel to
I-40, as it sinks south into north MS after midnight. Wind threat
will likely increase over north MS during the overnight, with
the approach of an upstream shortwave trough from TX. Post-
midnight HRRR hodographs over northeast MS indicate a likelihood
of embedded supercells and tornadoes through 3-4 AM.

Relatively quiet zonal flow aloft will prevail Monday and Tuesday.
By Tuesday night, low level return flow will develop and intensify
under increasingly diffluent flow aloft. By Wednesday afternoon,
a longwave trough will occupy the western two-thirds of the CONUS.
The Midsouth will remain under southwest flow aloft, situated
between the longwave trough and a 589 DM 500mb Bermuda high.
This setup will prevail through late week, slowly becoming more
amplified. A belt of midlevel Pacific tropical moisture will
combine with surface dewpoints in the 60s to produce PWAT values
around 2 inches over the Midsouth, at the maximum value of
climatology. A quasi-stationary surface front will extend across
AR into the lower OH River Valley, oscillating as a series of
shortwaves eject from the western trough. Multiple rain events
will combine to produce weekly rainfall totals of 7 to 12 inches
north of I-40, and 3 to 7 inches to the south. In addition to a
river and areal flooding threat, damaging winds will be possible.
In particular, Wednesday stands out, with LREF mean surface based
CAPE of 2000 J/kg and mean 0-3 km SRH of 270 m2/s2 along and south
of I-40.

By late next weekend into early the following week, a deepening
northern branch longwave trough over the eastern CONUS will
displace the tropical moisture fetch and allow a relatively strong
surface cold front to pass. The cooler and drier conditions will
prevail for several days as we wrap up the first week of April.

PWB

&&

.AVIATION...
(00Z TAFS)
Issued at 607 PM CDT Sun Mar 30 2025

A line of showers and thunderstorms will sweep across the Midsouth
this evening, lasting through the overnight hours. 01-03Z at JBR,
04z at MKL and MEM, and 07-08z at TUP looks to the the greatest
impact although storms could develop ahead of the main line.
Showers will likely continue behind the line. IFR to MVFR cigs are
likely through the night. South to southwest winds around 15 kts
tonight will shift from the northwest before sunrise at around
10kts. VFR conditions will prevail at all sites after 15z
tomorrow.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...PWB
AVIATION...JDS

In the hours before

Local storm report, Mar 30, 9:18 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
918 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Hail             Manila                  35.88N 90.17W
03/30/2025  E1.00 Inch       Mississippi        AR   Public

            delayed report of hail in Manila. time is
            radar estimated.

&&
Local storm report, Mar 30, 9:28 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
928 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Hail             Marked Tree             35.53N 90.42W
03/30/2025  E2.50 Inch       Poinsett           AR   Public

            photo of very large hail from Marked Tree.
            time is radar estimated.

&&
Local storm report, Mar 30, 9:49 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
949 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     Hail             Gadsden                 35.78N 88.98W
03/30/2025  E1.50 Inch       Crockett           TN   Emergency Mngr

            EMS Director reported just below golf ball
            size hail east of Gadsden TN within Crockett
            County.

&&
Local storm report, Mar 30, 9:53 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
953 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     Hail             Lucy                    35.32N 89.79W
03/30/2025  E0.88 Inch       Shelby             TN   Amateur Radio

&&
Local storm report, Mar 30, 9:55 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
955 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     Hail             3 NNE Jackson           35.67N 88.81W
03/30/2025  E1.25 Inch       Madison            TN   Trained Spotter

&&
Local storm report, Mar 30, 10:03 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1003 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Hail             2 ENE Dixonville        35.44N 89.71W
03/30/2025  E1.00 Inch       Tipton             TN   Public

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLake38 min
Mar 30, 7:45 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Lake, Obion, Weakley45 min
Mar 30, 7:59 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton46 min
Mar 30, 8:08 PM CDTTornado WarningMEGTipton52 min
Mar 30, 8:31 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale, Tipton44 min
Mar 30, 8:51 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGShelby, Tipton39 min
Mar 30, 9:01 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley44 min
Mar 30, 9:14 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Gibson, Haywood, Henderson and 1 more46 min
Mar 30, 9:22 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry53 min
Mar 30, 9:28 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton47 min
Mar 30, 9:57 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Haywood, Henderson, Madison48 min
Mar 30, 10:03 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby42 min
Mar 30, 10:08 PM CDTAreal Flood AdvisoryMEGShelby4 hr
Mar 30, 10:20 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison40 min
Mar 30, 10:44 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison46 min
Mar 30, 11:30 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Hardin, McNairy60 min
Mar 31, 12:31 AM CDTSevere Thunderstorm WarningMEGHardeman, Hardin, McNairy44 min
Mar 31, 1:15 AM CDTSevere Thunderstorm WarningMEGHardin45 min
Mar 31, 2:30 PM CDTFlood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more6 days

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.